Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Sharp pain in the left side buttocks to left leg, numb with tingling sensation whenever I stand. What could this be ?

A few days ago, i was studying for a national exam. When i got up from my seat, a sharp pain when down my left side buttocks to left leg and now my left leg has been numb eversince with tingling sensation when i ever i stand in a stationary position. I also have a mild pain in my lower back above the buttocks in the middle section. I am 17. What could this be?
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend
Welcome to Health Care Magic

The description is suggestive of Sciatica. A problem in the lower spine like spondylosis or inter-vertebral disc prolapse - presses on the nerve - leading to tingling and so on.
You may need an MRI of the Lumbo-sacral spine for confirmation and further evaluation.
A Neurologist or an orthopaedic surgeon will be the one to assess and assist

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 2 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor